# SDR AALA20120710015

- Difficulty date: July 10, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 35,886 hours, 5,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER FOUR, FIVE AND SIX EXTERIOR RIGHT EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY M733.  OPS CHECK NORMAL.
